RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 3–9 (Mi mz4620)  

Equivariant complex extensions of homogeneous spaces

D. N. Akhiezer

Moscow Engineering Building Institute

Full text: PDF file (1674 kB)

English version:
Mathematical Notes, 1992, 51:6, 535–539

Bibliographic databases:

UDC: 515.17
Received: 12.11.1991

Citation: D. N. Akhiezer, “Equivariant complex extensions of homogeneous spaces”, Mat. Zametki, 51:6 (1992), 3–9; Math. Notes, 51:6 (1992), 535–539

Citation in format AMSBIB
\Bibitem{Akh92}
\by D.~N.~Akhiezer
\paper Equivariant complex extensions of homogeneous spaces
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz4620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187470}
\zmath{https://zbmath.org/?q=an:0807.32023}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 535--539
\crossref{https://doi.org/10.1007/BF01263293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4620
  • http://mi.mathnet.ru/eng/mz/v51/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020